# SDR RAIA00501064

- Difficulty date: January 30, 2005
- Submitted: February 5, 2005
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 16,921 hours, 19,148 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Aog Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

JLN - ABORTED TAKEOFF DUE TO CONFIGURATION RED BETA LIGHT, RIGHT STALL ETC.  MAINTENANCE CLEANED AND RESECURED LOOSE AOG SWITCH CONNECTOR, OPS CHECK GOOD.
